Discoloration of skin on faceI have a patient male, in sixties. He is a fair skin person. But since last several years he has developed pigmentaion (discoloration) on face. There are some bluish black patches on face. I gave him Bismuth 6. which helped him a little bit. But when he discontinued, again the symtoms reappeared.
Can any expert suggest me the correct remedy for this ailment?
maheshkamdar on 2008-11-08
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.